# SDR DXTA2021121653650

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 5,562 hours, 4,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 002233
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHT CAME ON DURING FLIGHT WITHOUT BEING SELECTED. // SIGNOFF// REMOVED AND REPLACED #2 EMERGENCY BATTERY. IAW EMB-605 AMM 33-52-01  OPS CHECK  GOOD,
